# SDR AWXA9500805

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 0001 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT R2 DOOR INOP.  REMOVED AND REPLACED CHARGER AND BATTERY PACK, OPS CHECK OK.  (M)
